Access count of this item: 85

Files in This Item:
File Description SizeFormat 
0831-9.pdf990.92 kBAdobe PDFView/Open
Title: 無限次元問題(積分方程式)の解に対する存在保証(精度保証付き数値計算法とその応用)
Authors: 鈴木, 千里  KAKEN_name
Author's alias: Suzuki, Chisato
Issue Date: Apr-1993
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 831
Start page: 96
End page: 111
URI: http://hdl.handle.net/2433/83370
Appears in Collections:0831 精度保証付き数値計算法とその応用

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.